From Jersey City, New Jersey, USA:
My six year old son has type 1 diabetes. Ever since he started taking insulin shots, he's been clearing his throat a lot. He said it's itchy and he points to his hard palate. Has this anything to do with his diabetes or his insulin shots?
I have not heard of this as a result of insulin therapy. It is likely to be a coincidence.
Original posting 3 Oct 2000
Posted to Insulin
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:14
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.